# SDR SWAA2022030197161

- Difficulty date: July 9, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 41,771 hours, 21,268 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT IS CORRODED / REMOVED AND REPLACED RUDDER COUNTER BALANCE WEIGHT PER CMM 55-40-09
